Please use this identifier to cite or link to this item:
Title: Geometric characterization of graphs from the suzuki chain
Authors: Pasechnik, Dmitrii V.
Issue Date: 1993
Source: Pasechnik, D. V. (1993). Geometric Characterization of Graphs from the Suzuki Chain. European Journal of Combinatorics, 14(5), 491-499.
Series/Report no.: European journal of combinatorics
Abstract: Let Σ0,…,Σ6 be the graphs from the Suzuki chain [12]. We classify connected locally Σi graphs Θi + 1 for i = 3, 4, 5. If i = 3, 4 then Θi + 1, is isomorphic to Σi + 1, whereas Θ6 is isomorphic either to Σ6 or to its 3-fold antipodal cover 3Σ6.
ISSN: 0195-6698
DOI: 10.1006/eujc.1993.1051
Schools: School of Physical and Mathematical Sciences 
Rights: © 1993 Academic Press Limited. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Academic Press Limited. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
38.Geometric characterization of graphs from the Suzuki chain.pdf1.02 MBAdobe PDFThumbnail

Citations 50

Updated on Jun 22, 2024

Web of ScienceTM
Citations 20

Updated on Oct 30, 2023

Page view(s) 10

Updated on Jun 13, 2024

Download(s) 20

Updated on Jun 13, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.